# SDR HEEA078332

- Difficulty date: March 21, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,443 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Peeling
- Location: T/R Blade
- Part time: 443 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT PEELING OFF BLADES.
